# SDR FDEA2019062091368

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: REA14050985000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 131HG FWD PIT IS DAMAGED. FABRICATED NEW FLOOR PANEL ON TRAVELER T19/1418730 IAW SRZ-25-005.  MAJOR REPAIR
